| Model Number |
23375 |
| Medical Device Problem Code |
Incomplete or Missing Packaging (2312)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G1: mfr site address 1: (b)(6).
Event or Problem Description
It was reported that labelling issue occurred.An 18-4/5.8/75 xxl esophageal balloon catheter was selected for use.During inspection, it was noted that the back of the packaging was labeled "non-sterile." the device was not used, and there was no patient involvement.